# SDR REXA2025041100418

- Difficulty date: February 25, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 24R (P/N SH670-31212-2) FOUND TO BE CORRODED BETWEEN FS295 - FS333. INSTALLED NEW STGR 24R P/N: SH670-31212-2 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01.
